On The Volume Of The Trajectory Surface Under The Galilean Motions In The Galilean Space


Akbıyık M. , Yüce S.

APPLIED MATHEMATICS E-NOTES, vol.17, pp.297-306, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17
  • Publication Date: 2017
  • Journal Name: APPLIED MATHEMATICS E-NOTES
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.297-306

Abstract

In this work, the volumes of the trajectory surfaces which are traced by Oxed points during 3-parameter Galilean space motions are studied. Also, the well-known classical Holditch theorem [3] is generalized for the volumes of the trajectory surfaces in the Galilean space.